JournalsprimsVol. 47, No. 4pp. 897–909

Periodicity for Mumford–Morita–Miller Classes of Surface Symmetries

  • Toshiyuki Akita

    Hokkaido University, Sapporo, Japan
Periodicity for Mumford–Morita–Miller Classes of Surface Symmetries cover
Download PDF

Abstract

We prove periodicity for mod p Mumford–Morita–Miller classes of surface symmetries and thereby for nite subgroups of mapping class groups. As an application, we obtain a couple of vanishing results for mod pp Mumford–Morita–Miller classes for surface symmetries.

Cite this article

Toshiyuki Akita, Periodicity for Mumford–Morita–Miller Classes of Surface Symmetries. Publ. Res. Inst. Math. Sci. 47 (2011), no. 4, pp. 897–909

DOI 10.2977/PRIMS/55